# SDR AALA202509292668

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 26,138 hours, 10,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT PAX/CREW DOOR ASSIST BOTTLE WILL NOT HOLD PRESS. MAINTENANCE REPLACED DOOR DAMPER CYLINDER ON LEFT AFT ENTRY DOOR PER AMM 52-11-14.
